PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 165--167 (1983)
ON RINGS WITH POLYNOMIAL IDENTITY $x^n-x=0$
Veselin Peri\'cPrirodno-matematicki fakultet, Sarajevo, Yugoslavia
Abstract: If $R\not=0$ is an associative ring with the polynomial identity $x^n-x=0$, where $n>1$ is a fixed natural number, then it is well known that $R$ is commutative. It is also known that any anti-inverse ring $R(\not=0)$ satisfies the polynomial identity $x^3-x=0$ . The structure of anti-inverse rings was described in : they are exactly subdirect sums of $GF(2)$'s and $GF(3)$'s. In generalizing the last result, we prove here that a ring $R$ with the polynomial identity $x^n-x=0(>1)$ is a subdirect sum of $GF(p)$'s, where $p^r-1$ divides $n-1$. We also prove again some known results about commutative regular rings.
Keywords: Anti-inverse rings; polynomial identity $x^n-x=0$; subdirect sum of $GF(p)$'s; commutative regular rings
Classification (MSC2000): 16A38
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts